MAUDE Adverse Event Report: COLOPLAST A/S PED FOLYSIL CATH 3ML CH10/5; SILICONE FOLEY CATHETER

COLOPLAST A/S PED FOLYSIL CATH 3ML CH10/5; SILICONE FOLEY CATHETER
Model Number AA61101002
Health Effect - Clinical Code No Information (3190)
Date of Event 03/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, end-user reported to distributor that there was a wire sticking out of the tip of the foley catheter.Eu did not use the item.
 
Additional Manufacturer Narrative
This follow-up mdr is created to document the evaluation of the returned product: the returned samples were analyzed in order to be able to respond to this complaint.The results of the analysis indicates there are 2 possible hypotheses: the mandrel comes out of the piece following transport.The mandrel exits the piece following conditioning.On (b)(6), 2017, implementation of the corrective actions: reinforced control over 3 successive expeditions.Resensitization of operators for packaging by the manager based on all this information, the complaint is confirmed as a product defect.

Brand Name
PED FOLYSIL CATH 3ML CH10/5
Common Device Name
SILICONE FOLEY CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key6463858
Report Number9610711-2017-00014
Device Sequence Number13544146
Product Code EZL
UDI-Device Identifier03600040127100
UDI-Public03600040127100
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K013174
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA61101002
Device Catalogue NumberAA61101002
Device Lot Number5147483
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/06/2017
Supplement Date Received by Manufacturer03/06/2017
Initial Report FDA Received Date04/06/2017
Supplement Report FDA Received Date11/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1